CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive finite element method for parabolic equations with Dirac measure 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 328, 页码: 217-241
Authors:  Gong, Wei;  Liu, Huipo;  Yan, Ningning
Favorite  |  View/Download:12/0  |  Submit date:2018/07/25
Parabolic equation  Dirac measure  Adaptive finite element method  Space-time discretization  A posteriori error estimates  
Adaptive finite element method for parabolic equations with Dirac measure 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 328, 页码: 217
Authors:  Gong, Wei;  Liu, Huipo;  Yan, Ningning
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
最优控制问题的有限元高精度分析及其应用 期刊论文
中国科学数学, 2015, 卷号: 45, 期号: 7, 页码: 953
Authors:  龚伟;  刘会坡;  严宁宁
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Superconvergence analysis of the nonconforming quadrilateral linear-constant scheme for Stokes equations 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2008, 卷号: 29, 期号: 4, 页码: 375-392
Authors:  Liu, Huipo;  Yan, Ningning
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stokes equations  nonconforming finite element  superconvergence  
Recovery type superconvergence and a posteriori error estimates for control problems governed by Stokes equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2007, 卷号: 209, 期号: 2, 页码: 187-207
Authors:  Liu, Huipo;  Yan, Ningning
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
optimal control  Stokes equations  finite element methods  superconvergence  recovery  
Global superconvergence for optimal control problems governed by Stokes equations 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2006, 卷号: 3, 期号: 3, 页码: 283-302
Authors:  Liu, Huipo;  Yan, Ningning
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
optimal control  Stokes equations  finite element approximation  global superconvergence  recovery  a posteriori error estimate  
stokes方程最优控制问题的超收敛分析 期刊论文
数值计算与计算机应用, 2006, 卷号: 27, 期号: 4, 页码: 281
Authors:  刘会坡;  严守守
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Poisson方程特征值的四种有限元解及比较 期刊论文
数值计算与计算机应用, 2005, 卷号: 026, 期号: 002, 页码: 81
Authors:  刘会坡;  严宁宁
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10